# SDR 99ZZZX4046

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75CS
- Make and model: Braero BAE125800A
- Aircraft serial: 258066
- Engine: Garrtt TFE7315R
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 321378811
- Condition: Failed
- Location: Bleed Air
- Part time: 7,079 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO BASE AFTER NO REAR BAY OVERHEAT LIGHT ILLUMINATED.  UPON INVESTIGATION, FOUND THE MIXING VALVE HAD SEPARATED AT THE FLANGE POINTED OUT IN THE ENCLOSED ILLUSTRATION.  THE VALVE SEPARATION ALLOWED HP AIR TO LEAK, ILLUMINATING THE OVERHEAT WARNING.  REPLACEMENT OF THE VALVE SOLVED THE PROBLEM.
